# SDR FQAR2015020900013

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: General aviation
- Aircraft: N418PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843414
- Aircraft time: 16,570 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Condition: Broken
- Location: Zone 100
- Part time: 9,620 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE RT CENTERING SPRING FOR THE NLG WAS FOUND BROKEN AT THE FORWARD END WHERE IT ATTACHES TO THE STEERING HORN. THE REMAINS OF THE SPRING WERE DANGLING AT THE FIREWALL. THERE WERE NO REPORTS TO UNUSUAL TAXI BEHAVIOR BEFOREHAND. THE SPRING IS INCLUDED IN KIT, PN 767-519 LISTED
